Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

How To Work Around A Negative Feeling Caused By Meds To Stop A Seizure?

How To Work Around A Negative Feeling Caused By Meds To Stop A Seizure?

So, basically, I just realized that the midazolam makes me feel more negative. I take it to stop gran mals, but it just occurred to me that it’s making me feel bad, even though I never understood before why I felt that way.

A MyEpilepsyTeam Member said:

I used to take midazolam and found it made me feel negative and self conscious so my neurologist lowered my dose as lowering or increasing a little of any med can make a big difference concerning side effects unfortunately it didn't help (it might for you though)so I came off midazolam and went on to lamotrigine which luckily had no side effects on me.
Chin up and Go and see your neurologist! x

posted over 2 years ago
A MyEpilepsyTeam Member said:

If I ever feel like this I make myself think different by playing scrabble on my phone or listen to my favourite music to take my mind off how I feel.

posted over 2 years ago
A MyEpilepsyTeam Member said:

I was the same way on keppra. I was even suicidal. I got off of it as quick as I could. Talk to your doctor

posted over 2 years ago
A MyEpilepsyTeam Member said:

Hard one sometimes I try really hard to brain train so when negative thoughts come straight into your head think of something else anything else straight away helps me sometimes x

posted over 2 years ago
A MyEpilepsyTeam Member said:

Well Either Way Its Going To Be Uncomfortable But I'm Sure You Already Knew That So Your Issue Being Negative Feelings Because Of Your Medication. I HIGHLY Recommend That You Speak With Your Neurologist And Get SPECIFIC About What The Medication Is Doing To You And EXACTLY How It Is Making You Feel. Remember One VERY IMPORTANT DETAIL YOU Are In Charge And ONLY YOU Know What Is Going On With YOU So Your Neurologist Will NOT Be Able To Help You Unless You Are Completely Honest With Him Or Her. Your Doctor Will At That Point Ask You SPECIFIC Questions About What Happens When You Take Your Current Medication So IF There IS Something You Want Your Doctor To Know WRITE IT DOWN That Way You Have Your Issues Listed In Order Of How They Are Effecting You, And Don't Worry About How Big Or Small Of An Issue It Is Sometimes When We Think Something Is No Big Deal That Very Well May Be A Red Flag For The Doctor. Tell Your Neurologist As Much As Possible If You Feel Your Medication Is Giving You Issues Of Any Kind This Is The Only Way He Will Be Able To Help You

posted over 2 years ago
Already a Member? Log in